# SDR SIMA20150414003

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 36,647 hours, 32,864 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 78210011
- Part serial: 3336
- Condition: Failed
- Location: Lt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT THRU 25,000,  RECEIVED A, NR 1 PACK OVERLOAD MESSAGE,  WITH A STRONG BURNED ODOR.  RESET IAW CHECKLIST & WAS OK FOR REMAINDER OF FLIGHT.   R & R PACK 1 OVER PRESSURE SWITCH IAW AMM 21-51-06.  OPS CHECKED OK.
